# SDR FDEA201211093915

- Difficulty date: November 9, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASA70842
- Condition: Corroded
- Location: Bs 555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CLIP NUT HOLE AT BS 5-55, "X" = -107.25 FOUND CORRODED.  REPAIRED  IAW SRM 53-00-52, FIG 201, REPAIR 5, REV 50.  REPAIR PARTS FABRICATED IAW SRM 53-00-52, FIG 201, REPAIR 5, REV 50. REPAIR PARTS INSTALLED IAW SRM 53-00-52, FIG 201, REPAIR 5, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
